# SDR 20000515AP041

- Difficulty date: September 8, 1999
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N803MA
- Make and model: Boeing 727225
- Aircraft serial: 22434
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1102833
- Condition: Inoperative
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR UPPER EMERGENCY LIGHT DOES''NT WORK.  REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY IAW MM 33-50-61 PAGE 403.  (M)
